Medicinal Products

ASPIRINE UPSA VIT C TAMPONNE 330 mg / 200 mg

Generic drug of the therapeutic class: Analgesics
active ingredients: Acetylsalicylic acid, Ascorbic acid (E300)
laboratory: Bristol Myers Squibb

Effervescent tablet
Box of 2 tubes of 10
All forms

Indication

This medicine contains aspirin and vitamin C.

Symptomatic treatment of mild to moderate pain and / or febrile conditions in adults and children from 20 kg (approximately from 6 years).

Dosage ASPIRINE UPSA VIT C TAMPONNEE 330 mg / 200 mg effervescent tablet Box of 2 tubes of 10

Administration mode

Oral way.

Drink immediately after complete dissolution of the effervescent tablet in a large glass of water.

Dosage

Pains of mild to moderate intensity and / or febrile states:

This presentation is reserved for adults and children from 20 kg (approximately from 6 years).

In children, it is imperative to respect the dosages defined according to the weight of the child and to choose a suitable presentation. Approximate ages by weight are given for information.

The recommended daily dose of acetylsalicylic acid is approximately 60 mg / kg, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours.

o For children weighing 20 to 26 kg (approximately 6 to 10 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 6 hours, without exceeding 4 effervescent tablets per day.

o For children weighing 27 to 36 kg (approximately 8 to 12 years), the dosage is 1 effervescent tablet per dose, to be renewed if necessary after 4 hours, without exceeding 6 effervescent tablets per day.

o For children weighing 37 to 50 kg (approximately 11 to 15 years), the dosage is 2 effervescent tablets per dose, to be renewed if necessary after 6 hours, without exceeding 8 effervescent tablets per day.

· For adults and children weighing more than 50 kg (from about 15 years old):

the maximum recommended daily dosage is 3 g of aspirin, or 9 effervescent tablets per day.

The usual dosage is 2 effervescent tablets 330 mg, to be renewed if necessary after 4 hours minimum, without exceeding 9 effervescent tablets per day.

· For elderly subjects:

The maximum recommended daily dosage is 2 g of aspirin, or 6 effervescent tablets per day.

The usual dosage is 1 effervescent tablet 330 mg, to be renewed if necessary after 4 hours minimum. In case of pain or fever more intense, 2 tablets effervescent to 330 mg, to renew when necessary after 4 hours minimum, without exceeding 6 effervescent tablets per day.

Frequency of administration

Systematic catches prevent pain or fever oscillations:

In children, they should be regularly spaced, including at night, preferably 6 hours, and at least 4 hours: comply with the dosage specified above.

In adults, they must be spaced at least 4 hours apart.

Duration of the treatment

The patient should be informed not to use acetylsalicylic acid more than 3 days in case of fever and 5 days in case of pain without the advice of a doctor or dentist.

Against indications

This medicine is CONTRA-INDICATED in the following situations:

Hypersensitivity to acetylsalicylic acid or to any of the excipients,

· History of asthma caused by salicylates or substances of similar activity, including nonsteroidal anti-inflammatory drugs,

· Pregnancy beyond 24 weeks of amenorrhea (5 months) for doses greater than 100 mg daily,

· Evolving gastroduodenal ulcer,

· Any constitutional or acquired haemorrhagic disease,

· Haemorrhagic risk,

· Severe liver failure,

· Severe renal insufficiency,

· Severe uncontrolled heart failure,

· In combination with methotrexate at doses greater than 20 mg / week (see section 4.5 ), and for anti-inflammatory doses (≥ 1 g per dose and / or ≥ 3) g per day), or for analgesic or antipyretic doses (≥ 500 mg per dose and / or <3 g per day) of acetylsalicylic acid.

In combination with oral anticoagulants for anti-inflammatory doses (≥ 1 g per dose and / or ≥ 3 g daily), or for analgesic or antipyretic doses (≥ 500 mg per dose and / or <3 g per day) ) of acetylsalicylic acid and in a patient with a history of peptic ulcer disease (see section 4.5 ).

Side effects Aspirin Upsa Vit C Tamponnee

Linked to acetylsalicylic acid

Gastrointestinal effects:

· abdominal pain,

· Obvious digestive haemorrhages, (hematemesis, melena) or occult, responsible for iron deficiency anemia. These haemorrhages are all the more frequent as the dosage is higher,

· Gastric ulcers and perforations.

Effects on the central nervous system:

· Headache, dizziness,

· Feeling of decreased hearing,

· Tinnitus,

which are usually the mark of an overdose.

Hematological effects:

· Haemorrhagic syndromes (epistaxis, gingivorragia, purpura, ...) with increased bleeding time. This action persists for 4 to 8 days after stopping acetylsalicylic acid. It can create a hemorrhagic risk, in case of surgical intervention.

Hypersensitivity reactions:

· Urticaria, skin reactions, anaphylactic reactions, asthma, Quincke's edema.

Reye's syndrome (see Warnings and Precautions section ).

Linked to ascorbic acid

At a dose greater than 1 g / day in vitamin C, possibility of:

· Digestive disorders (gastric burns, diarrhea),

Urinary disorders (oxalic, cystic and / or uric lithiases).

Popular Posts

Category Medicinal Products, Next Article